◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annali della Scuola Normale Superiore di Pisa Classe di Scienze. Series IV
  ( Vol.25 NO.4 / 1998 )
 
Exact Boundary Controllability of Galerkin's Approximations of Navier-Stokes Equations
Pages 605-621
Jacques-Louis Lions ,Enrique Zuazua 
On the Birkhoff Normal Form of a Completely Integralble Hamiltonian System Near a Fixed Point with Resonance
Pages 623-661
Thomas Kappeler ,Yuji Kodama ,Andras Nemethi 
Rate of Approach to a Singular Steady State in Quasilinear Reaction-Diffusion Equations
Pages 663-687
James W. Dold ,Victor A. Galaktionov ,Andrew A. Lacey ,Juan Luis Vazquez 
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드